Review: could Lithium carbonate cause Eye movements - uncontrollable?
Summary: Eye movements - uncontrollable is found among people who take Lithium carbonate, especially for people who are female, 40-49 old, have been taking the drug for < 1 month, also take medication Clonazepam, and have Bipolar disorder.
We study 14,795 people who have side effects while taking Lithium carbonate from FDA and social media. Among them, 37 have Eye movements - uncontrollable. Find out below who they are, when they have Eye movements - uncontrollable and more.
You are not alone: join a mobile support group for people who take Lithium carbonate and have Eye movements - uncontrollable >>>
Lithium carbonate has active ingredients of lithium carbonate. It is often used in bipolar disorder. (latest outcomes from 16,062 Lithium carbonate users)
Eye movements - uncontrollable
Eye movements - uncontrollable has been reported by people with multiple sclerosis, epilepsy, depression, convulsion, high blood pressure. (latest reports from 2,632 Eye movements - uncontrollable patients)
On Jan, 28, 2015: 14,795 people reported to have side effects when taking Lithium carbonate. Among them, 37 people (0.25%) have Eye Movements - Uncontrollable.
Time on Lithium carbonate when people have Eye movements - uncontrollable * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Eye movements - uncontrollable||20.00%||20.00%||20.00%||0.00%||20.00%||0.00%||20.00% |
Gender of people who have Eye movements - uncontrollable when taking Lithium carbonate * :
|Eye movements - uncontrollable||66.67%||33.33% |
Age of people who have Eye movements - uncontrollable when taking Lithium carbonate * :
|Eye movements - uncontrollable||0.00%||0.00%||2.63%||18.42%||7.89%||39.47%||10.53%||21.05% |
Severity of Eye movements - uncontrollable when taking Lithium carbonate ** :
|least||moderate||severe||most severe |
|Eye movements - uncontrollable||0.00%||100.00%||0.00%||0.00% |
How people recovered from Eye movements - uncontrollable ** :
|while on the drug||after off the drug||not yet |
|Eye movements - uncontrollable||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- Bipolar disorder (12 people, 32.43%)
- Schizoaffective disorder (4 people, 10.81%)
- Depression (4 people, 10.81%)
- Bipolar i disorder (2 people, 5.41%)
- Ill-defined disorder (1 people, 2.70%)
Top co-used drugs for these people * :
- Clonazepam (15 people, 40.54%)
- Lamotrigine (13 people, 35.14%)
- Levothyroxine sodium (12 people, 32.43%)
- Neurontin (9 people, 24.32%)
- Metoprolol tartrate (9 people, 24.32%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Eye Movements - Uncontrollable while taking Lithium Carbonate?
You are not alone! Join a mobile support group:
- support group for people who take Lithium carbonate and have Eye Movements - Uncontrollable
- support group for people who take Lithium carbonate
- support group for people who have Eye Movements - Uncontrollable
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Lithium carbonate, Eye movements - uncontrollable
You may be interested at these reviews (Write a review):
- Amitriptyline involuntary eye movements
I've began having sparatic involuntary eye movements a few days after I started taking amitriptyline. It's not faint either, it's like my eye is having a seizure, emabrassing. Just wanted to share.
- Latuda stoped hypoglcymia (1 response)
I have hypoglycemia and have had to be carefull of my sugar intake. Started taking Latuda and now i can eat sugar like most people do
More reviews for: Lithium carbonate, Eye movements - uncontrollable
Comments from related studies:
From this study (5 months ago):
Kevin Peters Ph.d on Mar, 4, 2013:
Sammy, I'm a white 45 male; just wanted to agree on that Klonopin remark. When I was 21 I had my second kidney transplant which was a BAD issue all together, at any rate the hospital did not include my medications taken at home after my surgery. I went thru the worst hallucinations and jerking and seizures you could ever possibly imagine. This went on for almost 3 1/2 weeks before we decided to have me taken OUT of the hospital and relocated before they ended up taking my life. Then the whole staff of paychology including the chief of psychiatry cane in my room to see what they could do, Finallu. During one of my few moments of clarity the C.O.F after blaming me if talking "drugs" prior to my transplant listened to my word of telling him the meds I was on before being admitted. After asking when was the last time I had received my Klonopin and me not knowing, he then reviewed the charts, and didn't see me receiving this med once. He stormed out of the room of about 9 docs and came back in with two Klonopin; for the first time in almost 4 weeks and after three surgeries the first 72 hours I was hospitalized, I was sleeping like a baby, for about 49 hours with NO MORE hallucinations, or seizures or jerking! I finally got out of there without a kidney since that kidney was supposed to go to another man named the same as I in a different city! I do take Xanax and probably always will. The half life on Klonopin is much different hence one if its dangers, Nevwr Ever stop this drug cold! I've been on dialysis 25 1/2 years now and suffered from intense skin cancers, but have fought and done all I can do to live a normal as possible life, working full time except when I'm in yet another surgery, over 32 general anesthetic procedures since 1987. I was the youngest boy-man to ever be on the USA soccer team ready to play in the Korea 1988 Olympics. What a change in life.....
All the Best,
chris on Jun, 4, 2011:
i have been taking clonzepam and trazedone and my speech is a very hoarse voice, I am wondering if if my speech problem is from these drugs's side effects.
TwoDimes on Apr, 15, 2012:
Upon occasion, I, too, have become hoarse and from the use of Klonopin. I was VERY hoarse when I tried to cold turkey off of 4mgs of Klonopin. I am now down to 1.5mgs per day and, still, (as I said, upon occasion, I become hoarse. I am sure that the use of Klonopin is the causative factor. - TwoDimes -
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.